Show simple item record

dc.contributor.authorBilu, Yuri F.
dc.contributor.authorKomatsu, Takao
dc.contributor.authorLuca, Florian
dc.contributor.authorPizarro-Madariaga, Amalia
dc.contributor.authorStănică, Pantelimon
dc.date2016
dc.date.accessioned2016-09-27T20:32:31Z
dc.date.available2016-09-27T20:32:31Z
dc.date.issued2016
dc.identifier.citationJournal ofNumberTheory163(2016)1–18en_US
dc.identifier.urihttp://hdl.handle.net/10945/49926
dc.descriptionThe article of record as published may be found at http://dx.doi.org/10.1016/j.jnt.2015.11.011 0022-314Xen_US
dc.description.sponsorshipMax-Planck Institut für Mathematiken_US
dc.description.sponsorshipHubei provincial Expert Program in Chinaen_US
dc.description.sponsorshipProject DIUV-REG N◦25-2013en_US
dc.format.extent18 p.en_US
dc.publisherElsevier Inc.en_US
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.titleOn a divisibility relation for Lucas sequencesen_US
dc.typeArticleen_US
dc.contributor.corporateNaval Postgraduate School (U.S.)en_US
dc.contributor.departmentApplied Mathematicsen_US
dc.subject.authorLucas sequenceen_US
dc.subject.authorroots of unityen_US
dc.description.funderMax-Planck Institut für Mathematiken_US
dc.description.funderHubei provincial Expert Program in Chinaen_US
dc.description.funderProject DIUV-REG N◦25-2013en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record